MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC 30NCM TORQUE WRENCH

IMPLANT DIRECT SYBRON MANUFACTURING LLC 30NCM TORQUE WRENCH
Catalog Number TW30
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Information (3190)
Date of Event 11/19/2019
Type of Reportable Event Malfunction
Event or Problem Description
As per complaint (b)(4), the doctor stated that the dental tool will not engage with a dental tool fitting.

Brand Name
30NCM TORQUE WRENCH
Common Device Name
TORQUE WRENCH
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
MDR Report Key9500949
Report Number3001617766-2019-02267
Device Sequence Number19578671
Product Code NDP
UDI-Device Identifier10841307119241
UDI-Public10841307119241
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Dentist
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 12/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTW30
Device Lot Number143045
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/02/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/19/2019
Initial Report FDA Received Date12/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;